Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Which medication can be taken to get relief from irritating hands ?

my hands are very much iritating . doctor prescribe me lobate ointment.but no use.please tell me the solution
Asked On : Sun, 18 Mar 2012
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

The commonest cause for an irritated itchy rash on hands is a condition called "contact dermatitis". This is often related to work or to something that your hands are regularly coming in contact with. You need to keep your hands away from all detergents, chemicals and cosmetics in as far as possible. You also need to keep your hands as dry as possible too.

For immediate relief a strong steroid cream like Dermovate may be warranted. However, in the long-term you need to try and identify the underlying cause of this very unpleasant condition.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Sun, 8 Apr 2012
I find this answer helpful
  User's Response
please make a lotion of olive oil+almond oil+rose water.apply four times on the will surely feel good relief.try this lotion for a month.
change your diet from eatable to drinkable.avoid hard and fast food.
dr.mohsin madni
Answered: Sun, 18 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor